# SDR DALA2018012600429

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 73,288 hours, 55,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Tail Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ''A'' CHECK FOUND ATTACH BRACKET FOR HANDRAIL IN TAIL COMP CRACKED.  ROBBED HAND RAIL ATTACH BRACKET P/N 5930556-15. INSTALLED BRACKET PER MD88-AMM53-40.
